As an Amazon Associate I earn from qualifying purchases.
From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years.

Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.

The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years.

Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.
Compare to the active ingredient of Children's Motrin. Grape flavor is a child-pleasing favorite to help the medicine go down. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains.

Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite.

Tylenol has been relied on by parents for over 60 years. Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief.

No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.
Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
1. Motrin
#ad
24 Count Pack of 1, Grape, Motrin Children's Chewable Tablets with 100 mg Ibuprofen for Pain & Fever
#adMotrin #ad - This children's medicine temporarily relieves minor aches and pains due to the common cold, sore throat, headache and toothache, flu, and works to quickly reduce fever.From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years.
More information #ad
24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.81 Inches |
Length | 1.81 Inches |
Weight | 0.08 Pounds |
Width | 3 Inches |
Part Number | bergw-989 |
More information #ad
2. Amazon Basic Care
#ad
100 mg, 24 Count, Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Chewable Tablets
#adAmazon Basic Care #ad - Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin.Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.
More information #ad
Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2.88 Inches |
Part Number | 46162 |
Model | S0055AN |
More information #ad
3. Motrin
#ad
24 Count, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape
#adMotrin #ad - From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years.
More information #ad
This children's medicine temporarily relieves minor aches and pains due to the common cold, sore throat, headache and toothache, flu, and works to quickly reduce fever.24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.81 Inches |
Length | 1.81 Inches |
Weight | 0.08 Pounds |
Width | 3 Inches |
Part Number | 00300450932242 |
Model | 00300450932242 |
More information #ad
4. Advil
#ad
24 Tablets Pack of 2, Children's Ibuprofen for Pain Relief, Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer, Grape
#adAdvil #ad - Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Ibuprofen for children is an effective kids fever reducer and children's pain reliever.Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.
More information #ad
Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Hsa and fsa eligible products for your budget. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 1.84 Inches |
Length | 2.75 Inches |
Weight | 0.1 Pounds |
Width | 1.78 Inches |
Part Number | 673498 |
Model | 305730179201 |
More information #ad
5. Amazon Basic Care
#ad
100 mg, Pain Reliever and Fever Reducer NSAID, Grape Flavor, 24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets
#adAmazon Basic Care #ad - Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, reduces fever and relieves minor aches and pains due to the common cold, 100 mg, flu, sore throat, headaches and toothaches.Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.
More information #ad
Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. This product is gluten free and preservative free. Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, is ibuprofen 100 mg, Grape Flavor, 100 mg, a pain reliever and fever reducer. Compare to the active ingredient of Children's Motrin. Grape flavor is a child-pleasing favorite to help the medicine go down. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
More information #ad
6. Good Sense
#ad
GoodSense Children's Ibuprofen Chewable Tablets, 24 Count, 100 mg, Pain Reliever and Fever Reducer, Orange Flavor
#adGood Sense #ad - Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug.Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite.
More information #ad
Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient. Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 2.88 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2 Inches |
Part Number | B008Y5VFH0 |
Model | B008Y5VFH0 |
More information #ad
7. Tylenol
#ad
24 ct, Bubble Gum, Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief
#adTylenol #ad - 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.Tylenol has been relied on by parents for over 60 years. Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief.
More information #ad
This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 2.05 Inches |
Weight | 0.06 Pounds |
Width | 2.85 Inches |
Part Number | 51924 |
Model | 51924 |
More information #ad
8. Rite Aid
#ad
Acetaminophen, Rite Aid Children's Pain Relief Chewable Grape Tablets, Aspirin-Free, 160 mg, 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Ibuprofen-Free
#adRite Aid #ad - Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, toothache, sore throat, flu, or the common cold. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.
More information #ad
Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 449-08-R |
More information #ad